# SDR SWAA2025013091395

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 12,030 hours, 6,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Tight
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR BRACKETS VERY TIGHT<[01] LUBRICATED GIRT BAR CLIPS AND GIRT BAR AT R1 DOOR. PERFORMED GIRT BAR INSPECTION CHECK IAW AMM 25-66-01; NO DEFECTS NOTED.
